# SDR CALA2021063000995

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 54,664 hours, 19,632 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 COWL ANTI ICE LIGHT CAME ON AFTER T/OFF AND WOULD NOT GO O UT AT IDLE FOUND LOOSE CONNECTION AT PIN ON CONNECTOR D638. INSTALLED NEW CONTACT AND PERFORMED OPERATIONAL CHECK REF AMM 30-11-41 AND WDM 31-52-56. TEST PASSED, OKAY FOR SERVICE.
